I have been on and off phentermine for some time and i always get lower back pain, traces of blood in my urine, and a strong vaginal odor about a week into starting back on the pill. No yeast infection, no UTI. tested positive for ecolli last time in my U.A. What is this smell and can it be prevented without stopping the phentermine?
12 May 2011
It sounds like you do have a UTI, Kidney infection or possibly Bacterial vaginosis. I don't think the phentermine is causing the smell. I took it and did NOT have this problem, but I guess it is possible. Have you been checked for a kidney infection, it is not exactly a UTI, it is further up in the body, but would produce back pain and possibly foul smelling urine and could have traveled up the body from the urinary tract, or be traveling down. E-coli is pretty basic cause of UTI's. Have them culture your urine, check you for BV and a kidney infection. BV causes a smell in the urine or vaginal area also. You could have a couple of things going on, hope you get it cleared up soon, not good to let any of these things go untreated. Hope you are better soon.
5 Nov 2011
I have been off & on diet pills majority part of my life. When I was younger (ages 18-30), I never had any issues. However, now that I am in my late 30's I am experiencing different symptoms. I went to a diet doctor a year ago. He prescribed me different meds. Phentermine was one of them. I noticed I had blood in urine & spotting in between periods. I went to my gynecologist, did several exams, including a vaginal u/s. Everything was normal. I had been off the pills for about a year now. I recently started back on them, and I started the same symptoms up again! It has to be something in the phentermine.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
took the meds for a while developed back pain and blood stained urine, had blood work and ct, stopped taking it for 10 days everything ...
1 answer • 27 Oct 2010
My friend takes it and it turns heer stomach to smell it. I smelled it and yes it is very strong odor.
3 answers • 16 Mar 2011
Started this ned in late April,10 mg... in May urine started burning with a strong odor... Urologist took 2 rountine cultures that were negative... ...
1 answer • 21 Aug 2011
I have a sharp burning pain in my lower left side. I also had my period twice this month. pleasehelp
sometimes it is sore to touch or push on the area and my menstral has a very foul odor. my back is sore as well.
5 answers • 22 Sep 2011
it hurts so bad that i cant get up from sitting down
3 answers • 3 Jan 2012